Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 492052, 6 pages
http://dx.doi.org/10.1155/2013/492052
Research Article

Norm of a Volterra Integral Operator on Some Analytic Function Spaces

1College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China
2Department of Mathematics, Jiaying University, Meizhou, Guangdong 514015, China

Received 27 June 2013; Accepted 30 July 2013

Academic Editors: O. Miyagaki and M. Winter

Copyright © 2013 Hao Li and Songxiao Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Aulaskari, J. Xiao, and R. H. Zhao, “On subspaces and subsets of BMOA and UBC,” Analysis, vol. 15, no. 2, pp. 101–121, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Xiao, Holomorphic Q Classes, vol. 1767 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. H. Zhu, “Bloch type spaces of analytic functions,” The Rocky Mountain Journal of Mathematics, vol. 23, no. 3, pp. 1143–1177, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. H. Zhu, Operator Theory in Function Spaces, vol. 139 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1990. View at MathSciNet
  5. P. L. Duren, Theory of Hp Spaces, vol. 38 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1970. View at MathSciNet
  6. A. Aleman and A. G. Siskakis, “An integral operator on Hp,” Complex Variables, vol. 28, no. 2, pp. 149–158, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Aleman and A. G. Siskakis, “Integration operators on Bergman spaces,” Indiana University Mathematics Journal, vol. 46, no. 2, pp. 337–356, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Austin, Multiplication and integral operators on Banach spaces of analytic functions [Ph.D. thesis], University of Hawai, 2010.
  9. S. Li and S. Stević, “Volterra-type operators on Zygmund spaces,” Journal of Inequalities and Applications, vol. 2007, Article ID 32124, 10 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Li and S. Stević, “Generalized composition operators on Zygmund spaces and Bloch type spaces,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1282–1295, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Li and S. Stević, “Products of integral-type operators and composition operators between Bloch-type spaces,” Journal of Mathematical Analysis and Applications, vol. 349, no. 2, pp. 596–610, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Liu, Z. Lou, and C. Xiong, “Essential norms of integral operators on spaces of analytic functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 13, pp. 5145–5156, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Liu and C. Xiong, “Norm-attaining integral operators on analytic function spaces,” Journal of Mathematical Analysis and Applications, vol. 399, no. 1, pp. 108–115, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Pan, “On an integral-type operator from QK(p,q) spaces to α-Bloch spaces,” Filomat, vol. 25, no. 3, pp. 163–173, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Ch. Pommerenke, “Schlichte Funktionen und analytische Funktionen von beschränkter mittlerer Oszillation,” Commentarii Mathematici Helvetici, vol. 52, no. 4, pp. 591–602, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Stević, “Generalized composition operators between mixed-norm and some weighted spaces,” Numerical Functional Analysis and Optimization, vol. 29, no. 7-8, pp. 959–978, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. G. Siskakis and R. Zhao, “A Volterra type operator on spaces of analytic functions,” in Function Spaces (Edwardsville, IL, 1998), vol. 232 of Contemp. Math., pp. 299–311, American Mathematical Society, Providence, RI, USA, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Stević, “On an integral operator between Bloch-type spaces on the unit ball,” Bulletin des Sciences Mathématiques, vol. 134, no. 4, pp. 329–339, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. Yang, “On an integral-type operator between Bloch-type spaces,” Applied Mathematics and Computation, vol. 215, no. 3, pp. 954–960, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Zhu, “Generalized composition operators from generalized weighted Bergman spaces to Bloch type spaces,” Journal of the Korean Mathematical Society, vol. 46, no. 6, pp. 1219–1232, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Zhu, “Generalized composition operators and Volterra composition operators on Bloch spaces in the unit ball,” Complex Variables and Elliptic Equations, vol. 54, no. 2, pp. 95–102, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Zhu, “An integral-type operator from H to Zygmund-type spaces,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 35, no. 3, pp. 679–686, 2012. View at Google Scholar · View at MathSciNet
  23. S. Li, “On an integral-type operator from the Bloch space into the QK(p,q) space,” Filomat, vol. 26, pp. 125–133, 2012. View at Publisher · View at Google Scholar
  24. P. S. Bourdon, E. E. Fry, C. Hammond, and C. H. Spofford, “Norms of linear-fractional composition operators,” Transactions of the American Mathematical Society, vol. 356, no. 6, pp. 2459–2480, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. F. Colonna, G. R. Easley, and D. Singman, “Norm of the multiplication operators from H to the Bloch space of a bounded symmetric domain,” Journal of Mathematical Analysis and Applications, vol. 382, no. 2, pp. 621–630, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Hammond, “The norm of a composition operator with linear symbol acting on the Dirichlet space,” Journal of Mathematical Analysis and Applications, vol. 303, no. 2, pp. 499–508, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. J. Martín, “Norm-attaining composition operators on the Bloch spaces,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 15–21, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Stević, “Norm of weighted composition operators from Bloch space to Hμ on the unit ball,” Ars Combinatoria, vol. 88, pp. 125–127, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. Stević, “Norms of some operators from Bergman spaces to weighted and Bloch-type spaces,” Utilitas Mathematica, vol. 76, pp. 59–64, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. Stević, “Norm of weighted composition operators from α-Bloch spaces to weighted-type spaces,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 818–820, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  31. S. Stević, “Norms of some operators on bounded symmetric domains,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 187–191, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. Stević, “Norm of an integral-type operator from Dirichlet to Bloch space on the unit disk,” Utilitas Mathematica, vol. 83, pp. 301–303, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, NY, USA, 3rd edition, 1987. View at MathSciNet